# SDR A6WA200740403

- Difficulty date: July 21, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours, 11,219 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 460 FLOOR SUPPORT FITTING (PN 600-31068) AT OB SIDE OF RBL 9 CRACKED APPROX 1.5 INCHES LONG. (K)   MAINTENANCE REMOVED AND REPLACED FITTING P/N 600-31068-19 IAW CRJ 200 SRM 51-42-13, 51-42-21, AND 51-23-00.  (M)
